MathSciNet Relay Station
MathSciNet bibliographic data
MR1176621 58F10 (58F15)
Hayashi, Shuhei Diffeomorphisms in $\scr F^1(M)$ satisfy Axiom A. Ergodic Theory Dynam. Systems 12 (1992), no. 2, 233–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement